# SDR JBXA000211

- Difficulty date: November 2, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Engine: Rroyce TAY65015
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Connector
- Condition: Dirty
- Location: Tgt Test Port
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7 RDU/BOS -   NR 1 ENG TGT INDICATES LARGE FLUCTUATIONS IN ALL PHASES OF FLIGHT.  FUEL FLOW ON NR 1 INDICATES 300 - 400 LBS HIGHER THAN NR 2 ON HIGH POWER SETTINGS.  CLEANED TGT TEST PORT CANNON PLUG IAW F100 MM 77-45-00.  PERFORMED ENGINE POWER RUN IAW F100 MM 71-00-00.  NO DEFECTS NOTED.
